# SDR DALA2023041202898

- Difficulty date: April 9, 2023
- Submitted: April 12, 2023
- Operation: Air carrier
- Aircraft: N6710E
- Make and model: Boeing 757232
- Aircraft serial: 30482
- Aircraft time: 73,661 hours, 27,867 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6710 SEAT 43D EMERGENCY LIGHT ATTACHED UNDERNEATH IS HANGING. CORRECTIVE ACTION: SECURED LIGHT ASSY TO SEAT OPS CK GOOD. (4158998)
